# SDR SWAA2021121351580

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737
- Aircraft serial: 32747
- Aircraft time: 63,777 hours, 32,532 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D PANEL HAS CRACKED HOLES / [01] REPLACED PANEL 193D PER AMM 53-51-21
